# SDR AALA20040843

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
